On the proof of Solovay's theorem

Studia Logica 50 (1):51 - 69 (1991)
Solovay's 1976 completeness result for modal provability logic employs the recursion theorem in its proof. It is shown that the uses of the recursion theorem can in this proof be replaced by the diagonalization lemma for arithmetic and that, in effect, the proof neatly fits the framework of another, enriched, system of modal logic (the so-called Rosser logic of Gauspari-Solovay, 1979) so that any arithmetical system for which this logic is sound is strong enough to carry out the proof, in particular I0+EXP. The method is adapted to obtain a similar completeness result for the Rosser logic.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370387
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,914
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
D. Guaspari & R. M. Solovay (1979). Rosser Sentences. Annals of Mathematical Logic 16 (1):81--99.
[author unknown] (1988). Self-Reference and Modal Logic. Journal of Symbolic Logic 53 (1):306-309.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

24 ( #122,713 of 1,725,584 )

Recent downloads (6 months)

7 ( #93,214 of 1,725,584 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.